Bernard Bialecki
Results

Journal Article
Alternating Direction Implicit Orthogonal Spline Collocation on Non-Rectangular Regions
Advances in Applied Mathematics and Mechanics, Vol. 5 (2013), Iss. 4 : pp. 461–476

Journal Article
Numerical Methods for Solving the Hartree-Fock Equations of Diatomic Molecules I
Communications in Computational Physics, Vol. 5 (2009), Iss. 5 : pp. 959–985

Journal Article
Orthogonal Spline Collocation for Poisson’s Equation with Neumann Boundary Conditions
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 6 : pp. 832–854

Journal Article
Convergence Analysis of ADI Orthogonal Spline Collocation Without Perturbation Terms
International Journal of Numerical Analysis and Modeling, Vol. 18 (2021), Iss. 5 : pp. 620–641